# SDR 9716689880

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Engine: Pwa JT8D17A
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heat Valve
- Part number: 320115
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE LEFT ENGINE FUEL TEMPERATURE INDICATION EXCEEDED NORMAL OPERATING LIMITS.  CREW RETURNED TO MSP AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE FUEL HEAT VALVE.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
